# SDR HEEA087329

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 3,873 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Condition: Scored
- Location: T/R Driveshaft
- Component: T/R Driveshaft
- Component part number: 407040302101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R DRIVESHAFT BEARING SURFACE SCORED. REPLACED.
